# SDR UPS00831616

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Subfloor
- Condition: Corroded
- Location: Bs 67 - 80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 STA -67 TO -80 COCKPIT SUBFLOOR CORRODED BEYOND LIMITS.  REPAIRED IAW SRO 8530026.
